MANUFACTURER: LIL DRUG STORE.
Legatrin Pm Tablets special night-time medicine which combines an extra-strength pain reliever with an ingredient to help you fall asleep safely. Caplets are specially coated and shaped for easy swallowing. For the occasional relief of sleeplessness and minor muscle aches and pains, such as leg cramps.
Each caplet contains: Acetaminophen (500 mg), Diphenhydramine HCl (50 mg).
Microcrystalline Cellulose, Dicalcium Phosphate, Croscarmellose Sodium, Sodium Starch Glycolate, Stearic Acid, Magnesium Stearate, Povidone, Crospovidone, Starch, Polyethylene Glycol, Talc, Hydroxypropyl Methylcellulose, Titanium Dioxide.
Adults and Children 12 years of age and older: One caplet at bedtime or as directed by your physician. Do not exceed recommended dosage.
Do not give to children under 12 years of age or use for more than 10 days unless directed by your physician. Consult your physician if symptoms persist or new ones occur, or if fever persists for more than 3 days, or if sleeplessness persists for more than 2 weeks. Insomnia may be a symptom of serious underlying medical illness. Do not take this product if you have asthma, glaucoma, emphysema, chronic pulmonary disease, shortness of breath, difficulty in breathing or difficulty in urination due to enlargement of the prostate gland unless directed by a physician. Avoid alcoholic beverages while taking this product. Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on when and how you should take Legatrin PM and other pain relievers. Do not take if you are taking sedatives or tranquilizers without first consulting your physician. Do not use with other products containing acetaminophen. In case of accidental overdose, contact a physician or Poison Control Center immediately. If you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all medications out of the reach of children. This product will cause drowsiness. Do not drive a motor vehicle or operate machinery after use. Do not use if printed overwrap on neck of the bottle or printed foil inner seal is broken. Store at room temperature.
Shipping Weight : 0.30 lb